Blow up problem for Landau-Lifshitz equations in two dimensions. (English) Zbl 0952.35143

Summary: The solutions of two-dimensional Landau-Lifshitz equations, which blow up in finite time, are obtained.


35Q72 Other PDE from mechanics (MSC2000)
82D40 Statistical mechanics of magnetic materials
Full Text: DOI


[1] Zhou, Yulin; Guo, Boling, The weak solution of homogeneous boundary value problem for the system of ferromagnetic chain with several variables, Scientia Sinica A, 4, 337-349 (1986) · Zbl 0644.35060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.